# SDR GTIA2022082236601

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 11,220 hours, 4,708 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AWKWARD "SAGGY" SMELL FROM PACKS FA'S,PILOTS,PASSENGERS REPORTD SMELL IN ALL PHASES OF FLIGHT -T/S IAW TSM 05-50-00. FIND APU LEAKING OIL. ACCOMPLISHED DECONTAMINATION OF ENVIROMENTAL SYSTEM IAW AMM 21-00-00. OPS CK NORMAL AT THIS TIME.
